# SDR ASAA2014040107449

- Difficulty date: April 1, 2014
- Submitted: April 8, 2014
- Operation: Air carrier
- Aircraft: N526AS
- Make and model: Boeing 737890
- Aircraft serial: 35196
- Aircraft time: 19,067 hours, 6,027 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACKS FOUND ON RT HORIZONTAL STABILIZER LOWER SURFACE.  ACFT GROUNDED. CONFIRMED END OF CRACKS IAW DT MAN PART 6, 51-00-00, PROC 23 57120 4-1-14, FIRST CRACK LOCATED RT STABILIZER STA 101.9 38" AFT OF FRONT SPAR.  REPAIRED CRACK.
